Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 688, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 28, 2011, 2:50 PM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2011, 2:50 PM CDT (19:50 UTC)
- Expired
- Sep 28, 2011, 3:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 2:50 PM CDT | HAIL 0.75 | Sibley, MS | |
| Sep 28, 3:48 PM CDT | TSTM WND GST 56 | 3 S Deer Park, LA | MEASURED AT THE F.L. BRAUGHTON AIRPORT SOUTH OF DEER PARK. PEA SIZE HAIL ALSO FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
097
WUUS54 KJAN 281950
SVRJAN
LAC029-MSC001-282045-
/O.NEW.KJAN.SV.W.0688.110928T1950Z-110928T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF MONTEREY...
SOUTHERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SIBLEY MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3143 9175 3144 9172 3146 9172 3146 9174
3153 9174 3142 9115 3135 9116 3135 9121
3137 9122 3135 9130 3131 9142 3131 9146
3128 9148 3135 9171 3139 9175
TIME...MOT...LOC 1950Z 290DEG 11KT 3137 9137
$$
BYB2 follow-up statements
241
WWUS54 KJAN 282008
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT WED SEP 28 2011
LAC029-MSC001-282045-
/O.CON.KJAN.SV.W.0688.000000T0000Z-110928T2045Z/
ADAMS MS-CONCORDIA LA-
308 PM CDT WED SEP 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH...
AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SIBLEY MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSTON
IN ADDITION...A ANOTHER STORM MOVING SOUTHEAST AT 10 MPH WAS MOVING
OVER WEST CENTRAL CONCORDIA PARISH AT THIS TIME. THIS STORM IS ALSO
CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE AND WILL TRACK TOWARD
SOUTHWESTERN ADAMS COUNTY OVER THE NEXT 30 TO 45 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3143 9175 3144 9172 3146 9172 3146 9174
3153 9174 3142 9115 3135 9116 3135 9121
3137 9122 3135 9130 3131 9142 3131 9146
3128 9148 3135 9171 3139 9175
TIME...MOT...LOC 2006Z 297DEG 9KT 3136 9135
$$
BYB218
WWUS54 KJAN 282029
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT WED SEP 28 2011
LAC029-MSC001-282045-
/O.CON.KJAN.SV.W.0688.000000T0000Z-110928T2045Z/
ADAMS MS-CONCORDIA LA-
329 PM CDT WED SEP 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH...
AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEER
PARK MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSTON AND SIBLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3143 9175 3144 9172 3146 9172 3146 9174
3153 9174 3142 9115 3135 9116 3135 9121
3137 9122 3135 9130 3131 9142 3131 9146
3128 9148 3135 9171 3139 9175
TIME...MOT...LOC 2029Z 303DEG 11KT 3142 9164
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 10:58 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Sep 28, 10:58 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1058 AM CDT WED SEP 28 2011 .UPDATE... DRIER AIR IS GRADUALLY OVERTAKING THE ARKLAMISS AND THE FORECAST IS PRETTY MUCH ON TRACK FOR THE REST OF THE DAY. SOME ADDITIONAL SHOWER/TSTM ACTIVITY MAY DEVELOP ALONG AND SOUTH OF THE HWY 84 CORRIDOR AS WE HEAD INTO THE AFTERNOON WHERE PRECIPITABLE WATER CURRENTLY EXCEEDS 1.7 INCHES AND MOST UNSTABLE CAPE IS UP TO AROUND 3000 J/KG. SO HAVE KEPT THE CHANCE POPS GOING THERE FOR NOW. MADE SOME MINOR ADJUSTMENTS TO DEWPOINTS BASED ON THE LATEST OBSERVATIONS...BUT TEMPERATURES ARE ON TRACK THUS FAR. /EC/ && .PREV DISCUSSION... /ISSUED 330 AM CDT WED SEP 28 2011/ INTO MIDDAY/EARLY AFTERNOON...COVERAGE SHOULD INCREASE A BIT MORE DUE SFC HEATING WITH ACTIVITY MOVING IN A GENERAL SE DIRECTION. THE ACTIVITY SHOULD BE OUT OF THE CWA BY 3-4 PM AS DRIER MID LEVEL AIR SPREADS OVER THE AREA AND THE LOW LEVEL CONVERGENCE SHIFTS SOUTH AS THE SFC FRONT MAKES A MOVE TO THE SOUTH. THERE WILL EXIST ENOUGH INSTABILITY AND STEEP LAPSE RATES TO SUPPORT A FEW STRONG STORMS AT ANY TIME AND WILL CONTINUE TO MENTION THAT RISK. AREAS ACROSS THE NORTHERN 1/3RD IS SEEING DENSE FOG AND LOOK FOR THAT TO CONTINUE TO 8-9 AM. A DENSE FOG ADV IS IN EFFECT AND THAT WILL REMAIN AS IS. RAIN CHANCES WILL END BY LATE AFTERNOON (AN LAST FOR QUITE A WHILE) AS DRIER AIR MOVES IN ALOFT AS WELL AS SOME LOW LEVEL DRIER AIR IN THE WAKE OF THE SFC FRONT. TEMPS WILL BE THE FOCUS OF THE REST OF THE FORECAST. FOR TODAY...MOST OF THE ARE WILL WARM TO 85-90. I DID TWEAK DOWN HIGHS FOR HBG BASED OF CLOUDS/PRECIP POTENTIAL. TEMPS FOR THE OTHER 3 PERIODS FOLLOW GFS GUID WITH LOWS FROM THE MID 50S TO LOWER 60S. HIGHS THU WILL BE A BIT WARM WITH 87-92 DEGREES EXPECTED. THERE IS THE RISK FOR FOG AGAIN TONIGHT AS THE AREA WILL BE ON THE NORTH SIDE OF THE SFC BOUNDARY AND THERE WILL BE OPPORTUNITY TO COOL TOO OR BELOW THE AFTERNOON MIN DEWPT. WINDS WILL BE CALM AND SKIES WILL CLEAR. BASED OFF TRENDS...THERE HAS BEEN AREAS OF DENSE FOG IN THE WAKE OF THE FRONT WHERE CLEARING HAS OCCURRED. I DON'T SEE WHY SOME IF NOT ALL OF THE CWA WILL SEE SOME SORT OF FOG LATER TONIGHT. /CME/ LONG TERM...(FRIDAY THROUGH WEDNESDAY)...LONG RANGE MODELS AND ENSEMBLES GENERALLY AGREE THAT THE CUT OFF LOW OVER THE UPPER MISSISSIPPI VALLEY WILL BE PICK UP AND REPLACED BY ANOTHER CLOSED UPPER LOW...FARTHER EAST OVER THE NORTHEAST CONUS DURING THE PERIOD. THIS WILL HELP TO BRING SOME DRIER AND A COOLER AIRMASS FOR THIS COMING WEEKEND. FOR FRIDAY THROUGH MONDAY...A STRONGER COLD FRONT WILL COME INTO THE REGION FOR THURSDAY NIGHT. THIS WILL PROVIDE A COOLER AND DRYER AIRMASS ACROSS THE REGION. WITH THIS DRY AIRMASS PRECIPITABLE WATER WILL AVERAGE FROM 0.35 TO 0.50 INCH WITH 50S DEWPOINTS FOR FRIDAY AND PART OF SATURDAY BEFORE DIPPING INTO THE 40S FOR THE REST OF THE WEEKEND. HIGHS ON FRIDAY WILL BE FROM THE UPPER 70S TO THE LOWER 80S...EXCEPT MIDDLE 80S IN THE EXTREME SOUTHEAST. HIGHS FOR THE WEEKEND WILL BE IN THE MID TO UPPER 70S. HIGHS ON MONDAY WILL BE FROM THE MID 70S TO THE LOWER 80S. LOWS FOR EARLY SATURDAY WILL BE FROM THE UPPER 40S TO LOWER 50S BEFORE DIPPING INTO THE MIDDLE 40S TO AROUND 50 FOR EARLY SUNDAY AND MONDAY. THE COOL MORNINGS WILL BE UP TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. AS WE GO INTO MONDAY WEEK THE UPPER RIDGE WILL BUILD OVER THE MISSISSIPPI VALLEY. FOR TUESDAY THROUGH WEDNESDAY...AS WE GO TOWARD THE MIDDLE OF THE WEEK THE UPPER RIDGE AXIS WILL MOVE INTO THE EASTERN US. THIS WILL PUT THE REGION ON THE INFLOW SIDE OF THE RIDGE. THIS WILL HELP TO BRING SOME PWAT RECOVERY FOR WEDNESDAY. PWATS WILL INCREASE TO AROUND .75 TO 1.3 INCHES FROM THE WEST. THIS WILL BE ENOUGH TO BRING PARTLY CLOUDY SKIES TO THE ARKLAMISS. LOWS FOR TUESDAY AND WEDNESDAY WILL BE IN THE LOWER TO MIDDLE 50S. HIGHS WILL BE IN THE UPPER 70S TO LOWER 80S. AS FAR AS TEMPS ARE CONCERN HAVE GONE WITH A BLEND OF ENSEMBLES...MEX AND GMOS GUIDANCE...EXCEPT WENT CLOSE TO THE COOLER RAW GFS GUIDANCE ON NIGHTLY LOWS FROM FRIDAY NIGHT THROUGH MONDAY NIGHT. /17/ && .AVIATION... VFR CONDITIONS PREVAIL ACROSS ALL TAF SITE THIS AFTERNOON AND THIS SHOULD CONTINUE INTO THE LATE EVENING HOURS. THE WINDS SHOULD GENERALLY BE LIGHT OUT OF THE W-NW BECOMING CALM OVERNIGHT. AREAS OF FOG WILL BE ON TAP FOR ALL SITES TONIGHT BRINGING MVFR/IFR CONDITIONS AFTER 05Z-07Z AND CONTINUE TIL AROUND 15Z. /15/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Sep 28, 5:38 AM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 538 AM CDT WED SEP 28 2011 LAZ023>026-MSZ053>066-072>074-291045- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 538 AM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG STORMS CAPABLE OF PRODUCING SMALL HAIL AND 50 MPH WIND GUSTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-291045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 538 AM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL CONTINUE FOR AREAS ALONG AND NORTH OF I-20 THROUGH 9 AM THIS MORNING. VISIBILITIES WILL BE REDUCED TO 1/4 MILE DURING THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. CME
In the hours before
Local storm report, Sep 28, 2:07 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 2 N HATTIESBURG 31.34N 89.31W
09/28/2011 E0.88 INCH FORREST MS EMERGENCY MNGR
HAIL UP TO NICKEL SIZE REPORTED NEAR THE HIGHWAY 49 AND
INTERSTATE 59 INTERSECTION ON THE NORTH SIDE OF TOWN
&&
BRYANTLocal storm report, Sep 28, 2:10 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 3 WSW COLUMBIA 31.24N 89.87W
09/28/2011 E0.75 INCH MARION MS EMERGENCY MNGR
DIME SIZE HAIL IN FOXWORTH
0145 PM TSTM WND GST COLUMBIA 31.26N 89.83W
09/28/2011 E50.00 MPH MARION MS EMERGENCY MNGR
A TREE WAS DOWNED IN COLUMBIA
&&
DLLocal storm report, Sep 28, 2:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND GST COLUMBIA 31.26N 89.83W
09/28/2011 M56.00 MPH MARION MS EMERGENCY MNGR
MEASURED AT MARION COUNTY EMA OFFICE
&&
DLLocal storm report, Sep 28, 2:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
09/28/2011 MARION MS PUBLIC
POWER LINES DOWNED. QUARTER SIZE HAIL REPORTED AT THE
SAME LOCATION.
&&
DLSpecial weather statement, Sep 28, 2:40 PM CDT, 10 minutes before
MSZ074-282025-
FORREST MS-
240 PM CDT WED SEP 28 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT WED SEP 28 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF MAXIE AT 240 PM CDT...
MOVING EAST AT 35 MPH.
PEOPLE IN SOUTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3091 8935 3101 8936 3117 8935 3117 8934
3114 8914 3101 8914 3100 8913 3091 8913
3090 8914 3091 8934
TIME...MOT...LOC 1940Z 279DEG 31KT 3094 8929Special weather statement, Sep 28, 2:44 PM CDT, 6 minutes before
MSZ060-282030-
ADAMS MS-
244 PM CDT WED SEP 28 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CDT WED SEP 28 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER SIBLEY AT 244 PM CDT...MOVING
EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN ADAMS COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3129 9147 3130 9151 3133 9152 3136 9151
3137 9147 3143 9149 3148 9148 3144 9115
3134 9116 3137 9124 3134 9136 3131 9142
3131 9146
TIME...MOT...LOC 1944Z 284DEG 14KT 3137 9140
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 12:03 AM CDT | Dense Fog Advisory | JAN | East Carroll, Madison, Morehouse, Richland, West Carroll | 9 hr |
| Sep 28, 5:21 AM CDT | Special Weather Statement | JAN | Concordia | 29 min |
| Sep 28, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 47 min |
| Sep 27, 9:42 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Sep 27, 9:53 PM CDT | Special Weather Statement | JAN | Newton | 27 min |
| Sep 27, 10:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Sep 27, 10:22 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 23 min |
| Sep 27, 10:29 PM CDT | Special Weather Statement | JAN | Madison, Yazoo | 41 min |
| Sep 27, 10:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 46 min |
| Sep 27, 10:58 PM CDT | Special Weather Statement | JAN | Madison, Rankin | 57 min |
| Sep 27, 11:10 PM CDT | Special Weather Statement | JAN | Lauderdale | 60 min |
| Sep 27, 11:16 PM CDT | Special Weather Statement | JAN | Leake | 44 min |
| Sep 27, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 38 min |
| Sep 27, 11:33 PM CDT | Special Weather Statement | JAN | Neshoba | 32 min |
| Sep 28, 12:07 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| Sep 28, 12:34 AM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 26 min |
| Sep 28, 12:35 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 23 min |
| Sep 28, 8:23 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 32 min |
| Sep 28, 1:11 PM CDT | Special Weather Statement | JAN | Forrest | 59 min |
| Sep 28, 1:29 PM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Sep 28, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 47 min |
| Sep 28, 2:04 PM CDT | Special Weather Statement | JAN | Forrest | 46 min |
| Sep 28, 2:40 PM CDT | Special Weather Statement | JAN | Forrest | 45 min |
| Sep 28, 2:44 PM CDT | Special Weather Statement | JAN | Adams | 46 min |
| Sep 28, 4:38 PM CDT | Special Weather Statement | JAN | Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.